Google Scholar: cites
On the perturbation propagation in the initial-boundary value problem for quasilinear first order equations
Rykov, Yu. G.

Data: 1993
Resum: The paper deals with initial-boundary value problem for generalized solutions of single quasilinear nonautonomous conservation law. For the case so-called "processes with aggravation" the localization property and inner boundedness are studied. Also in case when boundary function tends to zero as t => + ∞ the localization effect is regarded.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 209-223, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_37193_14

15 p, 347.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-26, darrera modificació el 2022-09-10

   Favorit i Compartir